# SDR CALA2019041200556

- Difficulty date: April 8, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 81,077 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Dented
- Location: Bs 610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. LOG 8131062 AND EC/RA "5330-06448 REV A, 1 EA DENT ON FUS. SKIN AT L/H STA 610 JUST BELOW STRINGER 16L, REQUIRES PERMANENT REPAIR. REF ST SAA N/R 0059875 GAINED ACCESS, FABRICATED AND INSTALLED INTERM REPAIR AT L/H FUS ELAGE SKIN STA 610,STGR 16L IAW UNITED EC/RA 5330-06520. ACCOMPL ISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 4 9,200 TOTAL A/C F/C''S. WORK WAS ACCOMPLISHED BY MECH V921336. INITIATE DTA DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE A/C REACHES 49,200 FC. CONTACT EG AFTER 42,900 FC BUT BEFORE 43,900 FC FOR INSPECTION REQUIREMENTS. DENT WAS FOUND ON THE FUSELAGE SKIN P/N 143N3320-6 AT APPROX STA 610, BETWEEN STRINGER S-16L AND S-17L. DIMENSIONS WAS: 1.1 INCH X 1.7 INCH X 0.051 INCH DEEP WITH A/Y= 21.56. INTERIM REPAIR WAS C/W PER EC/RA 5330-06520 PART 1. DTA DIP ISSUED TO ACCOMPLISH INSPECTION ON OR BEFORE 49,200 TOTAL CYCLES. PLANNING CONTACT ENGINEERING AFTER 42,900 CYCLES BUT BEFORE 43,900 CYCLES FOR INSPECTION DETAILS.
